# SDR UHLA2014020400113

- Difficulty date: February 4, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 11,801 hours, 8,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17030275005
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND LT FWD FLOOR SUPPORT FRAMES 12-16.  R & R FLOOR SUPPORT.
